# SDR UIEA2021020600236

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,408 hours, 22,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 24107
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 EACH INERTIAL ESCAPE REEL MISSING( TRANSFERRED TO MDDR 142038 PER MEL 25-61-01-01, CAT C, DUE DATE: 16FEB21. DISPATCHER: ZH @ 16:49Z  LP 1274014: INSTALLED #2 DESCENT DEVICE IAW AMM 25-61-05. NO DEFECTS NOTED. THIS CLEARS DMI 142038. )
